# SDR VQI2014F00016

- Difficulty date: May 31, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPTED GEAR RETRACTION, RECEIVED A NLG SHOCK ABSORBER ECAM WARNING.  THE GEAR HANDLE WOULD NOT ALLOW SELECTION TO UP POSITION DUE TO THE FAULT.  IN APPROXIMATELY 30 SECONDS, THE CREW TRIED A SECOND ATTEMPT TO RETRACT LANDING GEAR WITH SAME RESULT, ACFT RETURNED TO DEPARTURE.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE MET ACFT AND ACCOMPLISHED A VISUAL INSPECTION OF THE LANDING GEAR, WITH NO OBVIOUS DEFECTS NOTED.  MAINTENANCE ACCOMPLISHED TSM 32-31-73-200-002-A.  PROXIMITY SENSORS 24GA & 25GA WERE FOUND OUT OF LIMITS.  NOSE GEAR SHOCK ASORBER WAS ALSO REMOVED AND INSPECTED FOR ABNORMAL WEAR.  MINOR WEAR WAS NOTED AND THE AFFECTED PARTS WERE REPLACED BY MAINTENANCE.  SHOCK ABSORBER WAS REINSTALLED AND 24GA & 25GA WERE ADJUSTED IAW AMM 32-31-73-200-002-A.  LANDING GEAR WAS SUCCESSFULLY CYCLED ON THE GROUND WITH NO FURTHER FINDINGS. SUCCESSFUL ACCEPTANCE FLIGHT WAS ACCOMPLISHED AND ACFT WAS RETURNED TO SERVICE.
